# SDR DALA2024032203632

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1154 L3l-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN (2 EA) ON STA Y1154 BTW L3 LH AND L3 RH (UPPER SECTION) AT FUSELAGE. SUMMARY OF NRC 00072: FUSELAGE SKIN ON STA Y1154 BTW L3 LH AND L3 RH (UPPER SECTION) WAS REPAIRED PER ERA 615858-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPETITIVE INSPECTIONS: ACCOMPLISH SECTION II WITHIN 24 MONTHS AFTER SECTION I WAS PERFORMED AND REPETITIVELY EVERY 24 MONTHS THEREAFTER. LP #0251086. (LP #0255820)
